# SDR 2013FA0000074

- Difficulty date: February 4, 2013
- Submitted: February 4, 2013
- Operation: General aviation
- Aircraft: N7RC
- Make and model: Beech B300
- Aircraft serial: FL621
- Aircraft time: 779 hours, 603 cycles
- Engine: Pwa PT6A60A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 10136462811
- Condition: Chafed
- Location: Mlg
- Part time: 779 hours, 603 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG UPLOCK SAFETY AND WARNING SWITCH WIRING HAD CHAFED AGAINST PIVOT IN DRAG BRACE AND CHAFED THROUGH THE PLASTIC CONDUIT SLEVE AND WIRING.  THE WIRE HARNESS APPEARED TOO SHORT AND CAUSED THE CHAFE. THE LEFT SIDE WAS ALSO CHAFED, BUT NOT TO THE EXTENT OF THE RIGHT.
